# SDR DALA2019121537305

- Difficulty date: December 12, 2019
- Submitted: December 15, 2019
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 47,212 hours, 24,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT +Y254 BTW FRAMES 12 TO 24 IN THE FWD GALLEY AREA.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53112816.
